# SDR 08FDEA01643

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 31,905 hours, 18,590 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Box
- Part number: 6075103
- Part serial: 01405745
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FL 340 SCHEDULE CABIN 5200 FEET CABIN UNCONTROLLED CLIMB TO 126500 FEET.  REMOVED AND REPLACED TEMP CNTL BOX IAW MM 21-55-091-5, CONTROL BOX AND THE 35 DEGREE CONTROL VALVE OPS  CHECK NORMAL.  REPLACED LEFT FLOW CONTROL MODULATING AND SHUTOFF VALVE REF M/M 36-12-061, OPS CKS GOOD.  PERFORMED HIGH PRESSURE BLEED CONTROL CHECK PER JRH CHAPTER 8.  OPS CKS GOOD.  ALSO, PERFORMED  PRESSURIZATION CONTROL SYSTEM TEST REF 21-31-000.  ALL CHECKS GOOD, OK FOR SERVICE.
